- -

Spaces of p-integrable functions with respect to a vector measure defined on a delta-ring

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Spaces of p-integrable functions with respect to a vector measure defined on a delta-ring

Show full item record

Calabuig Rodriguez, JM.; Juan Blanco, MA.; Sánchez Pérez, EA. (2012). Spaces of p-integrable functions with respect to a vector measure defined on a delta-ring. Operators and Matrices. 6(2):241-262. doi:10.7153/oam-06-17

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/90960

Files in this item

Item Metadata

Title: Spaces of p-integrable functions with respect to a vector measure defined on a delta-ring
Author:
UPV Unit: Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada
Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] The lattice properties of the Banach lattices Lp(m) and Lpw(m) of p-integrable real-valued functions and weakly p-integrable real-valued functions with respect to a vector measure m defined on a delta-ring are ...[+]
Subjects: Banach lattice , Vector measure , Integration
Copyrigths: Reconocimiento - No comercial (by-nc)
Source:
Operators and Matrices. (issn: 1846-3886 )
DOI: 10.7153/oam-06-17
Publisher:
ELEMENT
Publisher version: http://doi.org/10.7153/oam-06-17
Thanks:
J.M. Calabuig and M.A. Juan were supported by Ministerio de Ciencia e Innovaci´on (Spain) (project MTM2008-04594) and Generalitat Valenciana (project GV/2009/102). E.A. S´anchezP´erez was supported by Ministerio de Ciencia ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record